Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child had vomitting, diarrhoea. Now, having mild rash, distended stomach, low fever at night, tiredness. Matter of concern?

My 3 year old son has had episodes of vomiting and diarrhea for the last 2 weeks - separated by 3 or 4 days each. The last spell was from Wednesday through Monday, and he hasn t had diarrhea since...but that day was quite a bad day for him - a LOT of watery, foul smelling diarrhea...yuck. Then he broke out in a mild rash ... since then (Monday afternoon), no diarrhea or vomiting..but stilla very large distended stomach , and low grade fevers at night. Is much more lethargic than usual, this typical? An emergency ? Should I be concerned? Does he need lots of probiotics? Or just bland food?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having stomach distention, lethargy because of infection or due to electrolyte imbalances. So immediately consult Emergency or your Pediatirtian for proper management
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor